... ? Also I'm feeling a little foggy in my head and tired. Is this just first time experiences that will go away? Or do I need to lower my dose more? Thanks
Hi! You are on a low dosage. I'm not trying to pry, but is it prescribed for opiate addiction or pain? The stomach pain should go away in a few days. You may want to ask your Dr for phenergan (promethazine) if it becomes intolerable. Try the dosage if you do not become lethargic or have respiratory distress. Sub is an opiate antagonist and agonist at the same time so while you get some narcotic, the buprenorphine part, the naloxone blocks your opiate receptors, tricking them so they feel full. That is why you should not experience any withdrawal symptoms. Hope this helps & good luck. Let me know if I can help you further!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 2 answers
Posted 25 Apr 2011 • 2 answers
Fluoxetine - Just started today on fluoxitine 20mg one a day for hot flashes how long does it take ?
Posted 30 Sep 2015 • 0 answers
Posted 8 Jul 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer